# SDR GTIA9800138

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 168 - FORWARD FLOOR EMERGENCY TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHT STRIP.  OPERATIONAL CHECKS GOOD IAW MM 33-51-1.  (X)
